# SDR HEEA066517

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N721PH
- Make and model: Bell 407
- Aircraft serial: 53278
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 407375003107
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH POWER ON, GAUGE INDICATES AN EXCESS OF 134.5.
